# SDR A6WA201141035

- Difficulty date: October 10, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 26,539 hours, 24,678 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH TWO GOUGES LT FLAP LOWER SURFACE INBD HINGE ARM.  REPAIRED IAW REO 601R-52-1792.
